Publicação:
Nonlinear short-wave propagation in ferrites

Carregando...
Imagem de Miniatura

Data

2000-01-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

In this paper we discuss the propagation of nonlinear electromagnetic short waves in ferromagnetic insulators. We show that such propagation is perpendicular to an externally applied field. In the nonlinear regime we determine various possible propagation patterns: an isolated pulse, a modulated sinusoidal wave, and an asymptotic two-peak wave. The mathematical structure underlying the existence of these solutions is that of the integrable sine-Gordon equation.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Physical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics, v. 61, n. 1, p. 976-979, 2000.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação